×

Independent bases for rules admissible in pretable logics. (English. Russian original) Zbl 0953.03032

Algebra Logika 39, No. 2, 206-226 (2000); translation in Algebra Logic 39, No. 2, 119-130 (2000).
The authors study independent bases of rules for pretabular logics. In particular, the existence of independent bases for pretabular modal and superintuitionistic logics is proven. For some concrete logics, such bases are given explicitly.

MSC:

03B60 Other nonclassical logic
03B45 Modal logic (including the logic of norms)
03B55 Intermediate logics
PDF BibTeX XML Cite
Full Text: EuDML